# SDR A6WA202207298254

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Floor Support
- Part number: 601R3867343
- Part serial: NSA
- Condition: Corroded
- Location: Cabin
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSCREEN OTBD MOUNTING POINT SHOWS SIGNS OF EXFOLIATING CORROSION. ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE REF. CRJ 200 SRM 51-42-06, 51-42-13, 51-42-21, AND DWG 601R38673 REV. D.
